Logo Logo
Help
Contact
Switch Language to German
Cuenin, Jean-Claude (2017): Eigenvalue bounds for Dirac and fractional Schrodinger operators with complex potentials. In: Journal of Functional Analysis, Vol. 272, No. 7: pp. 2987-3018
Full text not available from 'Open Access LMU'.

Abstract

We prove Lieb-Thirring type bounds for fractional Schrodinger operators and Dirac operators with complex-valued potentials. The main new ingredient is a resolvent bound in Schatten spaces for the unperturbed operator, in the spirit of Frank and Sabin [11].